MAUDE Adverse Event Report: DEPUY CMW - 9610921 SMARTSET MV ENDURANCE 80G; BONE CEMENT : BONE CEMENT

DEPUY CMW - 9610921 SMARTSET MV ENDURANCE 80G; BONE CEMENT : BONE CEMENT
Model Number 3102-080
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Aseptic loosening of the patella.Original surgery done (b)(6) 2008 at rutland regional medical center by the surgeon.Right knee.Depuy cement was used - smartset mv bone cement.Doi: (b)(6) 2008, dor: unknown, right knee.
 
Event or Problem Description
Additional information received indicated that the surgery time was not extended and the interface was implant to cement.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material thatwould be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SMARTSET MV ENDURANCE 80G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK  FY4 4QQ
MDR Report Key12460044
Report Number1818910-2021-19922
Device Sequence Number19131324
Product Code KIH
UDI-Device Identifier10603295168355
UDI-Public10603295168355
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
P960001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3102-080
Device Catalogue Number3102080
Device Lot Number2374507
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/20/2021
Supplement Date Received by Manufacturer09/14/2021
Initial Report FDA Received Date09/13/2021
Supplement Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC*SIGMA/OV/DOME PAT 3PEG,41; SMARTSET MV ENDURANCE 80G; PFC*SIGMA/OV/DOME PAT 3PEG,41; SMARTSET MV ENDURANCE 80G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR